# SDR DJFA2011002

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N842FL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258428
- Aircraft time: 10,316 hours, 6,516 cycles
- Engine: Garrtt TFE73160
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 25CX13035
- Condition: Twisted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MUST JIGGLE OR PUSH HARD ON NR1 HP COCK TO GET NR1 ENGINE TO SHUT OFF.  DURING TROUBLESHOOTING, MX FOUND THE NR1 THROTTLE CABLE TWISTED ON PULLEY IN REAR BAY.  THE THROTTLE CABLE WAS REPLACED.
